Show simple item record

dc.contributor.authorAgarwal, Ravi P.
dc.contributor.authorO'Regan, Donal
dc.date.accessioned2018-08-24T08:23:55Z
dc.date.available2018-08-24T08:23:55Z
dc.date.issued2002-08-01
dc.identifier.citationAgarwal, Ravi P. O'Regan, Donal (2002). Existence criteria for singular boundary value problems with sign changing nonlinearities. Journal of Differential Equations 183 (2), 409-433
dc.identifier.issn0022-0396
dc.identifier.urihttp://hdl.handle.net/10379/8794
dc.publisherElsevier BV
dc.relation.ispartofJournal of Differential Equations
dc.subjectpositive solutions
dc.titleExistence criteria for singular boundary value problems with sign changing nonlinearities
dc.typeArticle
dc.identifier.doi10.1006/jdeq.2001.4127
dc.local.publishedsourcehttps://doi.org/10.1006/jdeq.2001.4127
nui.item.downloads0


Files in this item

This item appears in the following Collection(s)

Show simple item record